# SDR SWAA2024051477523

- Difficulty date: April 5, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 37,713 hours, 17,752 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: UNKNOWN
- Condition: Perforated
- Location: Rt Wing Nr 10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORATION ON SPOILER 10 AT RT WING.   REPAIRED SPOILER 10 AT RT WING IAW B737-800 SRM 51-70-10-2R-4 REPAIR 4.
